Some solution of the fractional iterative integro-differential equations
In this article, we focus to some classes of fractional iterative integro-differential equations. Firstly, we interested of the fractional iterative integro-differential equations including derivatives and establish the existence and uniqueness solutions by using the non-expansive operators theory a...
Saved in:
Main Authors: | Kilicman, Adem, Damag, F. H. M. |
---|---|
格式: | Article |
語言: | English |
出版: |
Institute for Mathematical Research, Universiti Putra Malaysia
2018
|
在線閱讀: | http://psasir.upm.edu.my/id/eprint/60253/1/8.%20Adem.pdf http://psasir.upm.edu.my/id/eprint/60253/ http://einspem.upm.edu.my/journal/fullpaper/vol12no1/8.%20Adem.pdf |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|
相似書籍
-
On simple iterative fractional order differential equations
由: Damag, Faten Hasan Mohammed, et al.
出版: (2016) -
Mixed solutions of monotone iterative technique for hybrid fractional differential equations
由: Damag, Faten H., et al.
出版: (2019) -
Approximate solutions for non-linear iterative fractional differential equations
由: Damag, Faten Hasan Mohammed, et al.
出版: (2016) -
Approximate solution of integro-differential equation of fractional (arbitrary) order
由: A. Elbeleze, Asma, et al.
出版: (2016) -
Existences and uniqueness of solutions for some classes of iterative fractional functional integral and differential equations
由: Damag, Faten Hasan Mohammed
出版: (2017)